American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60J99) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 8 of 8 found      Go to page: 1

[1] D. Drusvyatskiy and M. Larsson. Approximating functions on stratified sets. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Pierre Collet, Servet Martínez and Bernard Schmitt. On the enhancement of diffusion by chaos, escape rates and stochastic instability. Trans. Amer. Math. Soc. 351 (1999) 2875-2897. MR 1443868.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Yuri Kifer. Limit theorems for random transformations and processes in random environments. Trans. Amer. Math. Soc. 350 (1998) 1481-1518. MR 1451607.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Yuh Jia Lee. A correction and some additions to: ``Fundamental solutions for differential equations associated with the number operator'' . Trans. Amer. Math. Soc. 276 (1983) 621-624. MR 688965.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Yuh Jia Lee. Fundamental solutions for differential equations associated with the number operator . Trans. Amer. Math. Soc. 268 (1981) 467-476. MR 632538.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Carl C. Cowen. Iteration and the solution of functional equations for functions analytic in the unit disk . Trans. Amer. Math. Soc. 265 (1981) 69-95. MR 607108.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Richard S. Ellis and Charles M. Newman. Necessary and sufficient conditions for the ${\rm GHS}$ inequality with applications to analysis and probability . Trans. Amer. Math. Soc. 237 (1978) 83-99. MR 0492131.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Peter A. Loeb. Conversion from nonstandard to standard measure spaces and applications in probability theory . Trans. Amer. Math. Soc. 211 (1975) 113-122. MR 0390154.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 8 of 8 found      Go to page: 1